# SDR ALGA089087

- Difficulty date: September 10, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 6,204 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Part serial: NSN
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DISC CRACKED. REMOVED AND REPLACED.
